# SDR SWAA2022032878078

- Difficulty date: February 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Part number: 143A812619
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; FWD CARGO AFT SHIELD; UPPER SURFACE; BS 500 + 10; RBL 22 / [01] FWD CARGO BAY; AFT SHIELD; UPPER SURFACE NO HAVE ENTRIES ALLOWABLE DAMAGE IN SRM MUST REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 ITEM 9. C.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED AT FWD CARGO BAY AFT SHIELD LOCATED BTW BS.492.4 - BS 500. RBL 22 IAW SRM 51-40-02-0G-0.;[04] UPDATED P/N 143A8126U31;[05] LOCATED AND DRILLED NEW FCB AFT SHIELD IAW SRM 51-40-05-0G-0 AND DRAWING#143A8126.;[06] VERIFIED CORRECTIVE ACTION # 5;[07] OK TO INSTALL NEW FCB AFT SHIELD.;[08] VERIFIED CORRECTIVE ACTION #7; OK TO INSTALL;[09] INSTALLED NEW AFT SHIELD LOCATED BTW BS.492.4 - BS 500. RBL 22 AT FWD CARGO BAY I.A.W. SRM 51-40-02-0G-0 AND DWG #143A0080.;[10] VERIFIED CORRECTIVE ACTION #9
